Boots Pharmaceuticals Paracetamol Tablets 500mg - 16 Tablets

£0.49
16 | £0.03 per 1
2976145

Helps to relieve mild to moderate pain.
See details below, always read the label.
Suitable for:
Adults and Children over 6 years
Active Ingredient: Paracetamol

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Not available online

Only available in our in-store pharmacies.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

You can't collect Boots Advantage Card points with this product

Arrow Product details

Please note that you must be in to sign for this delivery.

Boots Pharmaceuticals Paracetamol Tablets 500mg

For relief of mild to moderate pain, fever and the symptoms of colds and flu

For the relief of:

  • headache
  • migraine
  • neuralgia
  • toothache
  • sore throat
  • period pain
  • rheumatic and muscular aches and pains
  • sciatica
  • fibrositis
  • lumbago
  • joint swelling and stiffness
  • It can also be used to relieve the symptoms of colds and flu.

Each tablet contains Paracetamol 500 mg.

Suitable for

Suitable for Adults and children 6 years and over.

How to use

Please read the enclosed leaflet carefully before use.

Check the foil is not broken before use. if it is, do not take this tablet.

Adults and children over 12 years: Take one or two tablets, up to four times a day, if you need to. Don't take more than 8 tablets in any 24 hours.

Children 6 - 12 years: Take half to one tablet, up to four times a day, if you need to. Don't take more than 4 tablets in any 24 hours.

Don't take more often than every 4 hours.

Swallow each tablet with water.

Do not give to children under 6 years, unless your doctor tells you to.

Do not take more medicine than the label tells you to.

Do not take this medicine for more than 3 days, unless your doctor tells you to.

If you do not get better, talk to your doctor.

Hazards and Cautions

Before taking this medicine

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine even if you feel well.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

If you need more advice ask your pharmacist.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol

Ingredients

Active Ingredient: Each tablet contains Paracetamol 500mg.

Also contains: E223.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.